MAUDE Adverse Event Report: COOK INC COOK CVC TRIPLE LUMEN POWER-INJECTABLE CENTRAL VENOUS CATHETER TRAY; FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC COOK CVC TRIPLE LUMEN POWER-INJECTABLE CENTRAL VENOUS CATHETER TRAY; FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G58900
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a - common device name: additional names: dre dilator, vessel, for percutaneous catheterization d2b - procode: additional product codes: dre h3 - device evaluated by mfg?: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the wire guide included in the cook cvc triple lumen power-injectable central venous catheter tray kinked.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding event details has been requested but is currently unavailable.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation: it was reported that the wire guide included in the cook cvc triple lumen power-injectable central venous catheter tray kinked.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, and instructions for use (ifu), as well as a visual inspection of the returned devices, were conducted during the investigation.Cook received five unopened trays for evaluation.The five wire guides were removed from the trays for visual inspection.All were found to be within specification, and no damage was noted.Cook has concluded that the device was manufactured to specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots did not reveal any quality control discrepancies.A complaint history search did not identify any other events associated with the reported device lot.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming products exist either in house or in field.Cook also reviewed product labeling.The ifu supplied with the device states the following in consideration of the reported failure mode: ¿how supplied: upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the available information, inspection of the returned device, and the results of the investigation, cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK CVC TRIPLE LUMEN POWER-INJECTABLE CENTRAL VENOUS CATHETER TRAY
Common Device Name
FOZ, CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22787183
Report Number1820334-2025-00976
Device Sequence Number12826059
Product Code FOZ
UDI-Device Identifier00827002589001
UDI-Public(01)00827002589001(17)261130(10)16340201
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58900
Device Catalogue NumberUTLMY-7.0-32-1-15
Device Lot Number16340201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown